Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Automatic Computing Machinery
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 4 (1950), 225-239 Request permission

Corrigendum: Math. Comp. 5 (1951), 55.
  • Louis Couffignal, Calcul d’un quotient ou d’une racine carrée dans le système de numération binaire, C. R. Acad. Sci. Paris 229 (1949), 488–489 (French). MR 33182
  • Florence Koons & Samuel Lubkin, “Conversion of numbers from decimal to binary form in the EDVAC,” MTAC, v. 3, p. 427-431.
Additional Information
  • © Copyright 1950 American Mathematical Society
  • Journal: Math. Comp. 4 (1950), 225-239
  • DOI: